DRESS syndrome induced by sulfasalazine. Report of one case

Edith Pérez de Arce, Rodrigo Quera, Lilian Flores, Rodrigo Blamey*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

DRESS syndrome (Drug Reaction with Eosinophilia and Systemic Symptoms) is a severe, rare and potentially lethal idiosyncratic condition associated with the use of some drugs. Given its broad spectrum of presentation, clinical suspicion is essential for management, since it requires the immediate withdrawal of the culprit drug, support measures and the use of corticosteroids as the first line of treatment. We report a 24-year-old woman with a diagnosis of ulcerative colitis with joint involvement despite the use of infliximab, who presented symptoms, signs and laboratory compatible with DRESS syndrome on the third week after indicating sulfasalazine for her baseline disease.

Translated title of the contributionDRESS syndrome induced by sulfasalazine. Report of one case
Original languageSpanish
Pages (from-to)1213-1218
Number of pages6
JournalRevista Medica de Chile
Volume148
Issue number8
DOIs
StatePublished - Aug 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2020 Sociedad Medica de Santiago. All rights reserved.

Fingerprint

Dive into the research topics of 'DRESS syndrome induced by sulfasalazine. Report of one case'. Together they form a unique fingerprint.

Cite this